Generalized median test for two-sample location problem using multiple type-ii censored data

Biradar, B. S. (2015) Generalized median test for two-sample location problem using multiple type-ii censored data. International Journal of Agricultural and Statistical Sciences, 11 (2). pp. 307-311. ISSN 0973-1903

Full text not available from this repository. (Request a copy)

Abstract

In this article, median test for complete data is generalized to multiple Type-II censored data for the two-sample location problem. Since, the scores generating function associated with generalized median (GM) test statistic has a finite number of jump discontinuities, a modified version of the Dupac and Hajek (1969) theorem is used to establish its asymptotic normality under fixed location alternatives. The effect of censoring on the asymptotic efficiency (ARE) is studied. It is found that as long as the median of the data is available any particular case of multiple Type-II censoring has no effect on the ARE of the GM test. There is a gain in efficiency due to middle censoring when the underlying distribution is normal, logistic and extreme value distributions. This suggests that in this case, it is possible to improve the efficiency of GM test by discarding suitable portions of the data.

Item Type: Article
Uncontrolled Keywords: Multiple Type-II Censored Data and Generalized Median Test and Asymptotic Relative Efficiency and Loss of Efficiency
Subjects: D Physical Science > Material Science
Divisions: Department of > Material Science
Depositing User: Shrirekha N
Date Deposited: 20 Jun 2019 07:53
Last Modified: 20 Jun 2019 07:53
URI: http://eprints.uni-mysore.ac.in/id/eprint/3525

Actions (login required)

View Item View Item